Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 3, Pages 455–463 (Mi mz8322)  

This article is cited in 2 scientific papers (total in 2 papers)

Schemes for the allocation of complete sets, approximatable by a polynomial scheme

A. E. Zhukov, V. P. Chistyakov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (602 kB)

English version:
Mathematical Notes, 1979, 25:3, 238–243

Bibliographic databases:

UDC: 519
Received: 24.01.1978

Citation: A. E. Zhukov, V. P. Chistyakov, “Schemes for the allocation of complete sets, approximatable by a polynomial scheme”, Mat. Zametki, 25:3 (1979), 455–463; Math. Notes, 25:3 (1979), 238–243

Citation in format AMSBIB
\Bibitem{ZhuChi79}
\by A.~E.~Zhukov, V.~P.~Chistyakov
\paper Schemes for the allocation of complete sets, approximatable by a~polynomial scheme
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 3
\pages 455--463
\mathnet{http://mi.mathnet.ru/mz8322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=534101}
\zmath{https://zbmath.org/?q=an:0461.60027|0452.60017}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 3
\pages 238--243
\crossref{https://doi.org/10.1007/BF01159519}


Linking options:
  • http://mi.mathnet.ru/eng/mz8322
  • http://mi.mathnet.ru/eng/mz/v25/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Chistyakov, “On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles”, Discrete Math. Appl., 24:6 (2014), 319–325  mathnet  crossref  crossref  mathscinet  elib  elib
    2. V. P. Chistyakov, “Ob asimptoticheskoi normalnosti chisla pustykh yacheek v odnoi skheme razmescheniya chastits komplektami”, Matem. vopr. kriptogr., 5:4 (2014), 129–138  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021